# SDR 2006UALA00580

- Difficulty date: February 21, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 29,112 hours, 4,550 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W426011
- Part serial: NA
- Condition: Delaminated
- Location: Le Slat
- Part time: 29,112 hours, 4,550 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2, 3 AND 13 LEADING EDGE SLATS HAVE LOCALIZED DELAMINATION ON THE LOWER SKIN OF THE TRAILING EDGE WEDGE.  DELAMINATION REPAIRED TEMPORARILY WITH STRUCTURAL ADHESIVE INJECTION UNTIL PERMANENT REPAIR CAN BE ACCOMPLISHED AT THE NEXT HMV.  AN NDT INSPECTION WAS ACCOMPLISHED ON 21 MAR 2006.  PERMANENT REPAIR IS SCHEDULED FOR AUG 28, 2006.  THE DELAMINATION OF THE TRAILING EDGE WEDGE IS A KNOWN PROBLEM.  REFERENCE: 777 MM 57-43-99/801.
